Teva Recalls Terazosin Hydrochloride Capsules Due to Labeling Error
Teva Pharmaceuticals is recalling 6,267 bottles of Terazosin Hydrochloride capsules because the 10 mg label contained 5 mg capsules.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II, and the hazard is a labeling error regarding drug strength. This aligns with the rubric for minor labeling errors or low-risk contamination.
Plain-English summary
Teva Pharmaceuticals USA, Inc. is recalling 6,267 bottles of Terazosin Hydrochloride Capsules, 10 mg, 100-count, Rx only. The product is identified by NDC 0093-4339-01, Lot # N07321, and an expiration date of 6/14.
The recall was initiated due to a labeling error where unopened, sealed bottles labeled as containing 10 mg capsules actually contained 5 mg capsules. This discrepancy could result in patients receiving a lower dose than prescribed.
The affected product was distributed nationwide and in Puerto Rico. Consumers and healthcare providers should check their inventory for the specific lot number and expiration date listed above. If found, the product should be returned to the pharmacy or point of purchase for a refund or replacement.
The recalled product
- Product
- Terazosin Hydrochloride Capsules,10 mg, 100-count bottle, Rx only, Manufactured for Teva Pharmaceuticals USA, Sellersville, PA 18960, NDC 0093-4339-01
- Manufacturer
- Teva Pharmaceuticals USA, Inc.
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 6,267
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (2)
- Lot # N07321
- Exp 6/14
Distribution
Related recalls
Same manufacturer · Teva Pharmaceuticals USA, Inc.
See all →- SevereTeva Recalls Trazodone Hydrochloride Tablets Due to Foreign Material
FDA (Drugs) · 2026-09-09
- SevereOctreotide Acetate Injectable Suspension Recalled Due to Sterility Assurance
FDA (Drugs) · 2026-05-13
- ModerateClaravis isotretinoin 10 mg capsules recalled for out-of-specification impurity
FDA (Drugs) · 2026-04-29
- ModerateTeva clonidine 0.3 mg patches recalled over unapproved raw material use
FDA (Drugs) · 2026-04-15
- HighTeva isotretinoin 40 mg capsules recalled as superpotent and subpotent
FDA (Drugs) · 2026-04-15
Same hazard · mis labeling
See all →- SevereImperio Distribution Recalls Beef Jerky Produced Without Federal Inspection
USDA FSIS · 2026-10-24
- HighJ K Patisserie Chocolate Chip Cookies Recalled for Undeclared Soy
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateTeva Recalls Terazosin Hydrochloride Capsules Due to Foreign Capsule Presence
FDA (Drugs) · 2013-03-20
- LowTeva Recalls Tramadol Tablets Due to Incorrect Package Insert Labeling
FDA (Drugs) · 2020-02-26
- LowTeva Recalls Irbesartan and Hydrochlorothiazide Tablets Due to Labeling Errors
FDA (Drugs) · 2015-12-23
- ModerateTeva Recalls Propranolol Hydrochloride Tablets Due to Weight Specification Failures
FDA (Drugs) · 2013-09-04
- HighPrazosin 5 mg capsules recalled over nitrosamine impurity above intake limit
FDA (Drugs) · 2025-11-05
- ModerateTeva Recalls Ethambutol Hydrochloride Tablets Due to Incorrect Excipient
FDA (Drugs) · 2014-03-12